# SDR DL767952519

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114DL
- Make and model: Boeing 767232
- Aircraft serial: 22226
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114T31001B
- Condition: Dented
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE WEDGE HAD HAIL DAMAGE.  REPLACED WEDGE PER CMM 57-43-37.  REPAIRS ACCOMPLISHED DURING SHOP VISIT FOR NR 6 L/E SLAT PANEL.
